HAART and vitamin complements
Jun 22, 2011
I started treatment two weeks ago after sudden plunge of CD4 (from 580 to 410 in 3 month).
I am under Prezista/Norvir/Truvada and although I don't know what to expect in terms of CD4 increase following the start of the treatment, I'd like to know whether some additional intakes and health check can improve the response.
I used to take ultra man max vitamin (large cocktail of vitamins of all types), I don't know if this helps or if could badly interact.
I read that parasites are helping the virus. Should i test for digestive parasites and treat them if any? should i do the same with the throat?
... or should I just calm down and take my treatment...?
Thanks for your help
Response from Mr. Vergel
CD4 cells fluctuate as white cells vary. You do not mention your CD4 percent, which would be more indicative of any changes in your CD4 cells.
I would calm down and keep taking care of yourself. The change in your CD4 cells does not necessarily mean that your health is changing. Wait until the next test and see your CD4 percentage.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get HIV From Deep Kissing?
- Is Anal Fingering Safe?
- Does Sore On Penis Mean I Have Hiv?
- Swollen Lymph Glands Could I Have Acute HIV Infection
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.